MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.yebeh.2011.05.004

Медицинская библиотека · Epilepsy & behavior : E&B · 2011

Ethosuximide-induced mania in a 10-year-old boy.

Chien Joseph

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Psychosis and suicidal ideation have been reported as side effects of ethosuximide treatment, but previous reports seldom place these symptoms in the context of mania. Given the recent renewed interest in ethosuximide as first-line therapy in children and adolescents, it is important for clinicians to be aware of the potential psychiatric complication of mania with this medication. Described here is the case of a 10-year-old boy who developed acute mania, as well as psychotic symptoms and suicidal ideation, on ethosuximide.

Для цитирования: Chien Joseph. Ethosuximide-induced mania in a 10-year-old boy.. Epilepsy & behavior : E&B. 2011. DOI: 10.1016/j.yebeh.2011.05.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.